About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 503242, 10 pages
http://dx.doi.org/10.1155/2012/503242
Research Article

A Proximal Analytic Center Cutting Plane Algorithm for Solving Variational Inequality Problems

1School of Mathematics, Liaoning Normal University, Dalian 116029, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 26 July 2012; Accepted 19 December 2012

Academic Editor: Jen Chih Yao

Copyright © 2012 Jie Shen and Li-Ping Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Shen and Li-Ping Pang, “A Proximal Analytic Center Cutting Plane Algorithm for Solving Variational Inequality Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 503242, 10 pages, 2012. doi:10.1155/2012/503242